Publications of M.L. Yu
BACK TO MASCOTTE PUBLICATION INDEX

Publications of M.L. Yu

Articles in journal or book chapters
  1. J-C. Bermond and M-L. Yu. Optimal gathering algorithms in multi-hop radio tree networks with interferences. Ad Hoc and Sensor Wireless Networks, 9(1-2):109-128, 2010. [PDF ] [Abstract] [bibtex-entry]

  2. J-C. Bermond, R. Correa, and M.-L. Yu. Optimal Gathering Protocols on Paths under Interference Constraints. Discrete Mathematics, 309(18):5574-5587, September 2009.
    Note: A preliminary version has been presented at CIAC06. [WWW ] [PDF ] [Abstract] [bibtex-entry]

  3. F. Havet and M.-L. Yu. $(p,1)$-total labelling of graphs. Discrete Mathematics, 308(4):496--513, February 2008. [PDF ] [Abstract] [bibtex-entry]

  4. J-C. Bermond and M.-L. Yu. Vertex disjoint routings of cycles over tori. Networks, 49(3):217-225, 2007. [PDF ] [bibtex-entry]

  5. J.-C. Bermond, C.J. Colbourn, A. Ling, and M.-L. Yu. Grooming in unidirectional rings : $K_4 -e$ designs. Discrete Mathematics, Lindner's Volume, 284(1-3):57--62, 2004. [PDF ] [bibtex-entry]

  6. R. Balakhrishnan, J.-C. Bermond, P. Paulraja, and M.-L. Yu. On Hamilton cycle decompositions of the tensor product of complete graphs. Discrete Mathematics, 268:49--58, 2003. [PDF ] [bibtex-entry]

  7. J-C. Bermond, D. Coudert, and M-L. Yu. On DRC-Covering of $K_n$ by cycles. Journal of Combinatorial Designs, 11(2):100-112, 2003. [WWW ] [PDF ] [POSTSCRIPT ] [Abstract] [bibtex-entry]

  8. J.-C. Bermond, S. Marshall, and M.L. Yu. Improved bounds for gossiping in mesh-bus networks. JOIN, 1(1):1-19, 2000. [PDF ] [bibtex-entry]

  9. J.-C. Bermond, K. Heinrich, and M.L. Yu. Existence of resolvable path designs. Journal Europeen de Combinatoire, 11:205--211, 1990. [bibtex-entry]

  10. J.-C. Bermond, K. Heinrich, and M.L. Yu. On resolvable mixed path designs. Journal Europeen de Combinatoire, 11:313--318, 1990. [bibtex-entry]

Conference articles
  1. J-C. Bermond and M-L. Yu. Optimal gathering algorithms in multi-hop radio tree networks with interferences. In Proceedings of the 7th international conference on Ad Hoc Networks and Wireless (AdHoc-Now), volume 5198 of Lecture Notes in Computer Science, pages 204-217, September 2008. Springer. [PDF ] [Abstract] [bibtex-entry]

Internal reports
  1. J-C. Bermond, R. Correa, and M.-L. Yu. Optimal Gathering Protocols on Paths under Interference Constraints. Technical report inria-00168162, HAL, August 2008. [WWW ] [PDF ] [Abstract] [bibtex-entry]

  2. J.-C. Bermond, D. Coudert, and M-L. Yu. On DRC-Covering of $K_n$ by cycles. Technical report, INRIA Research Report RR-4299, I3S Research Report I3S/RR-2002-30-FR, 2001. [PDF ] [POSTSCRIPT ] [bibtex-entry]


BACK TO MASCOTTE PUBLICATION INDEX




Last modified: Thu Oct 10 14:10:03 2013


This document was translated from BibTEX by bibtex2html